# SDR SWIA202157151

- Difficulty date: February 13, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 295-310 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 25R CORRODED BETWEEN FS295.00 AND FS310.00   (C-CHECK RO 4/1/2021)    REMOVED AND INSTALLED A NEW STGR 25R FROM FS280.00 TO FS333.00 REF BOMBARDIER DWG SH670-31630 REV-K, CRJ700 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01. SEE ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED. CHECKS GOOD AT THIS TIME. COMPLIED WITH TASK CARD 51-900-1002-SKY.
